# SDR AALA201801089047

- Difficulty date: January 7, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 44,520 hours, 29,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED OUT BULBS AT THE OVERWING EXIT EMERGENCY LIGHTS.  MAINTENANCE REPLACED THE BULBS IAW AMM 33-51-16-400-001.
